# SDR SIMA201115706

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 17,123 hours, 14,902 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2915 ON DESCENT THE CREW REPORTED, RECEIVED AN AIR/ GROUND FAIL MESSAGE ON ECIAS FOR A FEW SECONDS AFTER GEAR EXTENSION AND THEN CLEARED.  A CORRESPONDING THRUST INCREASE WAS NOTED WITH AIR / GROUND AND THE ECIAS MESSAGE DID NOT APPEAR TO GO AWAY.  THE CREW PERFORMED THE CHECKLIST FOR AIR / GROUND FAIL MESSAGES AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT IAW EMB FIM 32-63-00 NO CENTRAL MAINTENANCE COMPUTER MESSAGE FOUND, THE NOSE LANDING GEAR PROXIMITY SWITCH WAS VERY DIRTY.  CLEAND AND PERFORMED OPERATIONAL CHECK IAW AMM 32-60-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
